Couldn't find what you looking for?

TRY OUR SEARCH!

Can you tell me something more about the allergic reactions to Paracetamol? We are supposed to give it to our 9 year old daughter for a virus infection so we just want to know about the possible allergy danger. Did any of you have any experience with this medication? Will it help her?

Loading...

It should help her and if it used it as the doctor instructed you, then there will be no problem. This means that maximum daily dose must be applied and not any more. People usually make a mistake and take more than prescribed, thinking that it cannot hurt to take some more, just in case. And that could cause some complications which you really want to avoid if we talk about your daughter’s health.
Reply

Loading...

hI, about 15 years ago, I began consuming 8-10 Paracetamol tablets per day for terrible headaches. After several years, I found out that I was getting what is called rebound headaches i.e., you get a headache...take Paracetamol which in itself causes a new headache so you take more Paracetamol and so on. Since then, I consume maybe two per day, but I have become increasingly concerned that I may now have an allergic reaction because on numerous occasions now, and about 20-30 minutes after taking only one in bed, I began to have difficulty in breathing and have considerable phlegm in my throat. I have since realised this may be an allergic reaction. Has anyone else suffered a reaction like this from Paracetamol?,
Reply

Loading...